# SDR AALA200801601

- Difficulty date: June 13, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N562AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- Aircraft time: 68,435 hours
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 9794104
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T1106/13JUN.  NR ONE ENGINE START VALVE OPENED IN FLIGHT.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NR ONE ENGINE START VALVE AND FILTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
